# SDR USAA2010042690831

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 65,815 hours, 29,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 342 - LAS - EES - R2 SLIDE ROUTING OF SURVIVAL KIT LANYARD IS NOT CORRECT.  MAINTENANCE CORRECTLY RE-ROUTED SURVIVAL KIT LANYARD.
